I;m 77..with CHF...heart attack 5 yrs ago....am taking 50mg cozaar..25mg aldactone...25mg Toprol XL..lasix if needed...EF is about 30%. Have been treadmilling since about January with my BP normally going up about 20mg while actually walking on treadmill and then dropping back down to normal little bit afterward. But for about a week now I've checked BP while walking because I feel extra tired and am noticing my BP is dropping during the treadmilling instead of going up.......should I be concerned about this? First time I've had this happen and not sure If should keep treadmilling or need to call my doctor. My bp in morning is about 135/80.....take my meds and it will drop to about 115/70.........but when treadmilling it is now dropping to 105/58 or little lower..........about 30-40 minutes later it has returned to my normal reading.......perhaps I just read too much but everything I read says the normal reaction to treadmilling would be for the BP to rise some therefore my concern.
Thanks for this great website....have been a fan of Cleveland Clinic for many years..........
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.